It's a muscle enzyme (creatine kinase). It's extremely rare to have to stop taking accutane because of it. Basically, if there is a high CK count it CAN be a sign of stress on your skeletal muscle.
Honestly, in retrospect, my CK count being so high was most likely a factor of my own stupidity rather than accutane. See, I forgot to tell my doctor that I was still playing hockey while on the drug (he knew about rugby, but the season ended earlier and I informed him when I stopped playing). Well, one day I had a particularily rough practice, followed by a post practice work out. That night I recieved a message from my doctor telling me that the blood test from the week before had a high CK level. He told me not to exercise for 72 hours and go in for another blood test, which I did. The thing was, I was still sore as hell from the workout 3 days ago. That's when they got the insanely high CK level.
I didn't really realise this till a bit later, so it could have been a fluke of some sort. I didn't pursue accutane much further because my acne was never that bad to begin with, mainly a mental thing. I'm sure if I needed to I could go on it again.
Anyways, like I said, it's rare to have to stop because of it....just make sure to let your doctor know about any exercise/supliments (I may have even been on creatine at the time).